MathSciNet Relay Station
MathSciNet bibliographic data
MR1035664 60J65 (60G17)
Burdzy, Krzysztof; Lawler, Gregory F. Nonintersection exponents for Brownian paths. I. Existence and an invariance principle. Probab. Theory Related Fields 84 (1990), no. 3, 393–410.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement